欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  22 篇文章
     
     
 
Relationships among Three Multiplicities of a Differential Operator’s Eigenvalue

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 15 Page: 2185-2194
       
 
A Monotonicity Condition for Strong Convergence of the Mann Iterative Sequence for Demicontractive Maps in Hilbert Spaces

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 15 Page: 2195-2198
       
 
Simulated Sample Behaviour of a Dissimilarity Index When Sampling from Populations Differing by a Location Parameter Only

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 15 Page: 2199-2208
       
 
The Geometrical Theory of the Structure of Nuclei, Atoms, and Molecules

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 15 Page: 2209-2215
       
 
Lecture Notes of Möbuis Transformation in Hyperbolic Plane

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 15 Page: 2216-2225
       
 
Relationships between Some <i>k</i> -Fibonacci Sequences

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 15 Page: 2226-2234
       
 
To Problem of the Rewinding of the Tape with Automatically Adjustable Influences

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 15 Page: 2235-2242
       
 
Discrete Chaos in Fractional Henon Map

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 15 Page: 2243-2248
       
 
Precise Asymptotic Distribution of the Number of Isolated Nodes in Wireless Networks with Lognormal Shadowing

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 15 Page: 2249-2263
       
 
Countably Many Positive Solutions for Nonlinear Singular <i>n</i>-Point Boundary Value Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 15 Page: 2264-2270